MAUDE Adverse Event Report: HAGER & MEISINGER GMBH OKTAGON BLT RC DENTAL IMPLANT 4.8X10MM

HAGER & MEISINGER GMBH OKTAGON BLT RC DENTAL IMPLANT 4.8X10MM
Model Number 3624006DU0000
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 09/04/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation of the complaint was carried out considering the analysis of the information given by the dentist in the guarantee form, visual conference of the product returned by the dentist and the evaluation of relevant production records.
 
Event or Problem Description
Wrong implant size for patient.

Brand Name
OKTAGON BLT RC DENTAL IMPLANT 4.8X10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
HAGER & MEISINGER GMBH
hansemannstr. 10
neuss, nordrhein-westfalen 41468
GM  41468
MDR Report Key10740447
Report Number8010516-2020-00006
Device Sequence Number16925456
Product Code DZE
UDI-Device IdentifierE0HM240061
UDI-Public+E0HM240061/$B39714/14D20231130/Q1E
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K180360
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 10/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2023
Device Model Number3624006DU0000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/15/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;